MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ SYSTEM, BD MAX¿ INSTRUMENT; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS

BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ SYSTEM, BD MAX¿ INSTRUMENT; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Catalog Number 441927
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the bd max¿ system, bd max¿ instrument, the door would not stay open.There was no report of patient impact.
 
Additional Manufacturer Narrative
D.2.Additional medical device types: nqx, njr, ozn g.5.There were multiple pma/510k numbers: k111860, k120138, k130470 investigation summary: a complaint of "door fall" was received against instrument max clinical refurb material number: 441927, serial number: (b)(6).A bd field service engineer (fse) was dispatched.The fse was reconnected the bottom end of the pneumatic cylinder, thus the issue was resolved.Instrument was functioning without errors and released to the customer for regular operation.This is an unconfirmed complaint, and the root cause was unable to be determined.Device history record review for the instrument (b)(6), is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history review revealed no previous complaints for this issue.No parts were replaced as part of this complaint, and therefore no samples were returned, and no returned material investigation could occur.No new trends, risks, or hazards were identified as a result of the complaint.Bd quality will continue to closely monitor for trends associated with this complaint.

Brand Name
BD MAX¿ SYSTEM, BD MAX¿ INSTRUMENT
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19661335
Report Number1119779-2024-00533
Device Sequence Number6446343
Product Code OOI
UDI-Device Identifier00382904419271
UDI-Public(01)00382904419271
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
SEE H11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown